The Annals of Mathematical Statistics

A Local Limit Theorem for Nonlattice Multi-Dimensional Distribution Functions

Charles Stone

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 2 (1965), 546-551.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700165

Digital Object Identifier
doi:10.1214/aoms/1177700165

Mathematical Reviews number (MathSciNet)
MR175166

Zentralblatt MATH identifier
0135.19204

JSTOR
links.jstor.org

Citation

Stone, Charles. A Local Limit Theorem for Nonlattice Multi-Dimensional Distribution Functions. Ann. Math. Statist. 36 (1965), no. 2, 546--551. doi:10.1214/aoms/1177700165. https://projecteuclid.org/euclid.aoms/1177700165


Export citation